# SDR MWEA020291

- Difficulty date: April 25, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 82,722 hours, 76,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 39158521
- Condition: Elongated
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL SUPPORT WAS REMOVED TO FACILITATE OTHER MAINTENANCE AND WAS FOUND TO HAVE ELONGATED HOLES AFTER REMOVAL.  --  REPLACED WITH NEW SUPPORT.
